# SDR AALA20101102AFW01

- Difficulty date: November 2, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 92,972 hours, 15,125 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT T/E WEDGE IS DISBONDED ON THE AFT I/B CORNER.  CUT OUT IS 7 X 3 INCHES, DATA CONCERNING THIS REPAIR HAS BEEN ENTERED INTO THE MAJOR REPAIR TRACKING REPORT, DO NOT RE-ENTER THIS REPAIR.
